| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 30-jul-2019 with the following findings: during investigation, the battery compartment was found to be cracked.Further investigation found the display to be dim and discolored.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Report late due to transition from vmsr program.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed a cracked battery compartment.Further investigation also found that the display was dim and discolored.This report is made based on results of investigation completed on 30-jul-2019.There was no indication that the product caused or contributed to an adverse event.